# SDR MYWA110091

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,547 hours, 9,376 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  WEATHER RADAR RETURNS WEAK CAPTAIN'S SIDE.  ADDITIONAL INFO, WEATHER RADAR (CAPTAIN'S SIDE) DISPLAY INTERMITTENT.  T/S IAW FIM 31-62 TASK 801.  FOUND THE NR 1 DEU IS INOP.  REMOVED & REPLACED NR 1 DEU IAW B737-800 AMM 31-62-21, OPS CHECK NORMAL.
